# SDR YENA2021110300742

- Difficulty date: November 3, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N608JB
- Make and model: Airbus A320-232
- Aircraft serial: 2415
- Aircraft time: 62,654 hours, 22,711 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 864389
- Condition: No Test
- Location: Emergency Lights
- Part time: 4,061 hours, 1,333 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 2424, MCO-DCA. BATTERY ENERGENCY LIGHT 12WL FAILED CAPACITY TEST ; REMOVED AND REPLACED EMERGENCY LT BATTERY AT RH CENTER CABIN IAW AMM 33-51-38, OPS CHECK NORMAL
